Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking Duromine. Feeling excessively hungry. Due to menstrual flow?

Hi, I am on my third day taking Duromine ( Phentermine ) 30mg and I have been experiencing some of the common symptoms associated with taking this eg headache , lightheadedness , dry mouth however I have had ZERO reduction in appetite! I am starving constantly and stopping myself from eating but I have massive hunger pains every 2 hours or so. I am drinking over 2litres of water a day but even this isn t keeping me full. I am currently menstrating and wondering whether this is why I am hungry? Could my appetite be increased because of this and this is why they are not working or should I go back to my gp to get a 40mg prescription? Everyone else on duromine has to force themselves to eat and even forget to eat because they have such little appetite and I m the complete opposite and starving! I m very confused!
Wed, 6 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hi,

* The alteration in water and food intake are related to hormonal changes brought about via intake of Phentermine and not in relation with menses.
* The same should be discussed with the consultant for possible need of dose alteration or change in the molecule.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi Doc please help i started taking duromine 3 weeks ago had my periods early and it was dark and very low flow this month again i just started...

Recent questions on  Lethary, light headedness

doctor1 MD

Hi, I am a 43 year old female that smokes!!! I have been having a few health problems in the last 2 years. It all started 2 years ago when I got...

doctor1 MD

am a femal that is 5 ft 2 in and 280 lbs. This morning I woke up to dizzyness. I still have dizzy spells from time to time, but am constantly...

doctor1 MD

Hello. For the past 3 weeks I have been having a hard time falling asleep and I keep feeling over heated at night. I have also been hungry a lot...

doctor1 MD

I had a kidney infection just over a week ago, & was put Levofloxin for 7 days. Since that time I have been constipated. I tried everything, but...

doctor1 MD

On thursday I had an episode with vertigo and vomiting , now I feel like my head is in a constant fog any connection to the vertigo?

doctor1 MD

Hi Doctor, Thanks for your concern. I am feeling better now. Yes i do have few questions. 1 i am having Vertigo now a days .i had it few years ago...

doctor1 MD

At the moment, my pulse rate is 48 and I am lightheaded. I take a beta blocker ( Nadolol ). My dosage had recently been increased, but it had...